Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i3.80
pages 60-66

On Solution of Continuous Stochastic Problem of Optimal Partitioning with Objective Functional Recovery

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

RÉSUMÉ

An algorithm for solution of continuous stochastic problem of optimal partitioning of a set Ω ⊂ En in the Euclidean space into nonintersecting subsets is presented. Analytical expressions for the functions being parts of the objective functional are unknown, however, independent random realizations of these functions at points Xn ∈ Ω can be observed.


Articles with similar content:

Method of Solving Nonlinear Programming Using Variable Dimension Basis
Journal of Automation and Information Sciences, Vol.38, 2006, issue 5
Yuriy D. Shcherbashin
Solving a Continuous Single-product Problem of Optimal Partitioning with Additional Conditions
Journal of Automation and Information Sciences, Vol.41, 2009, issue 7
Yana E. Kadochnikova, Elena M. Kiseleva
Recognition of the Contour Isolated Images by the Modified Probing Method
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Alexey N. Roshchina, Rostislav N. Trokhimchuk
A MULTILEVEL APPROACH FOR SEQUENTIAL INFERENCE ON PARTIALLY OBSERVED DETERMINISTIC SYSTEMS
International Journal for Uncertainty Quantification, Vol.9, 2019, issue 4
Ajay Jasra, Yi Xu, Kody J.H. Law
Robust stability and Synthesis of Discrete
Journal of Automation and Information Sciences, Vol.39, 2007, issue 7
Vsevolod M. Kuntsevich